Advances in stabilisation of hybrid stochastic differential equations by delay feedback control

Junhao Hu, Wei Liu, Feiqi Deng, Xuerong Mao

Research output: Contribution to journalArticlepeer-review

6 Citations (Scopus)
16 Downloads (Pure)

Abstract

A novel approach to design the feedback control based on past states is proposed for hybrid stochastic differential equations (HSDEs). This new theorem builds up the connection between the delay feedback control and the control function without delay terms, which enables one to construct the delay feedback control using the existing results on stabilities of HSDEs. Methods to find the upper bound of the length of the time delay are also investigated. Numerical simulations are presented to demonstrate the new theorem.
Original languageEnglish
Pages (from-to)735–754
Number of pages20
JournalSIAM Journal on Control and Optimization
Volume58
Issue number2
Early online date10 Mar 2020
DOIs
Publication statusE-pub ahead of print - 10 Mar 2020

Keywords

  • Brownian motion
  • Markov chain
  • exponential stability
  • delay feedback control

Fingerprint

Dive into the research topics of 'Advances in stabilisation of hybrid stochastic differential equations by delay feedback control'. Together they form a unique fingerprint.

Cite this